# SDR UPS07449078

- Difficulty date: January 10, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 654U61345
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BLG ACTUATOR UPPER SUPPORT FITTING I/B LUG BORE FOUND CRACKED.  CRACK LENGTH 0.25 INCH.  LEFT BLG ACTUATOR UPPER SUPPORT FITTING REPLACED IAW UPS EO B747-5340-0994-D APP 8.4 TO 8.6.
